MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3616C166E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: a secondary intervention procedure took place approximately one week post follow up and a large non-mdt stent was implanted in the proximal portion of the main body.It was reported that this appeared to successfully address the infold as there was no endoleak noted at the end of the procedure.Film analysis: the reported infolding of the bifurcate leading to the proximal type i endoleak was confirmed.The exact cause could not be determined; however, it is likely that stent graft oversizing may have contributed.Implanting a 36mm bifurcate into a 27 ¿ 29mm proximal neck, which contained irregular-shaped thrombus further reducing the flow lumen to ~21mm as well as calcification.The infolding may have occurred during implant.However, images during implant were not available for review so the timing of the infolding could be confirmed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 55m abdominal aortic aneurysm.It was reported that the index procedure was completed without any obvious clinical issues.However, follow up ct three months later showed a type ia endoleak from a large infold in the straight tube portion of the main stent graft body.As per the physician, the cause of the event was due to an oversized stent graft.No additional clinical sequelae were reported and the patient is being monitored.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9615559
Report Number9612164-2020-00376
Device Sequence Number11443499
Product Code MIH
UDI-Device Identifier00613994991041
UDI-Public00613994991041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model NumberETBF3616C166E
Device Catalogue NumberETBF3616C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR